Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sudden knee pain, taking medicines, ice-packs. Gout? Diet?

I am having sudden knee joint pain since last 2 hours. Infact, i have been having these kind of sudden joint attacks since last few months. I have tried Naproxen , Ibuprofen as per the doctor. I have also tried Ice-packs but that relieves me for few hours and after that its the same next day. I think i have a Gout! What would you suggest other than drinking more water + cutting protein out of my diet?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Hi Zed,
Thanks for writing your query.
Did you had any history of injury on your knee or legs?
You should get yourself investigated for:-
1. Serum Uric Acid
2. Serum Calcium
3. CRP
4. ESR
5. RA Factor
6. X-Ray Knee (AP and Lateral view)
Get yourself examined by an Orthopedic Surgeon.
I hope this is helpful to you.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor